# SDR UPS06547339

- Difficulty date: June 20, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 17,102 hours, 11,572 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N32712
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 PYLON AFT BULKHEAD OUTBOARD LOWER CORNER IS CHAFED.  COMPLIED WITH EA 757-5453-27-A1482 INSTRUCTIONS 1-8.
